EmpowHER Guest

ask: Hair falling out fast is that caused by Hep C ???

By Anonymous
 
Rate This

Add a Comment1 Comments

Susan Cody HERWriter Guide

HI Anon

Thanks for your post!

Hair loss is not generally seen as a symptoms of Hep C. Here are the common symptoms:

■Fatigue
■Loss of appetite
■Jaundice (yellowing of the eyes and skin)
■Darker colored urine
■Light or chalky colored stools
■Loose, light-colored stools
■Abdominal pain
■Aches and pains
■Itching
■Hives
■Joint pain
■Cigarette smokers may suddenly dislike the taste of cigarettes
■Nausea
■Vomiting

Chronic hepatitis C infection may cause some of the above symptoms, as well as:
■Weakness
■Severe fatigue
■Loss of appetite

You can read more here: http://www.empowher.com/media/reference/hepatitis-c

What may be the issue is stress or the medications you are taking - some of them can cause hair loss. Taking Vitamin B supplements can help. Ask your doctor if hair loss is a side effect of the medications you are taking.

Best,
~Susan

September 19, 2011 - 12:33pm
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Tags

Hepatitis

Get Email Updates

Hepatitis Guide

Christine Jeffries

Have a question? We're here to help. Ask the Community.

ASK

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!

Improved

3550 Health

Changed

2181 Lives

Saved

2034 Lives
3 lives impacted in the last 24 hrs Learn More

Take Our Featured Health Poll

Have you joined the IUD trend? What kind of birth control do you use? :
View Results